Depression Community
abilify withdrawel
About This Community:

A community of people suffering from Depression to guide and support your health journey. Ask a question, join a conversation, share experiences: symptoms, counseling, and other management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

abilify withdrawel

dr iscontinued my abilify due to too many side effect...i was taking 2.5mg, tapered it to 2mg, the withdrawel is horrible, i feel like i have the flu, my head hurts, im shaky, anxious, it is horrible..after this should i just tsop the abilify or continue to tper till i get low, i am very sensitive to meds , but dont want to feel like this all the time...im too exhausted to do anything....or if anybody has some solutions for the withdrawel symptoms that would be great..
~Kellie
Related Discussions
2 Comments Post a Comment
Blank
663901_tn?1232653271
Med withdrawal is EXTREMELY uncomfortable.  I was on Geodon for about two weeks and the side effects were horrible, and the withdrawal was even worse, and I had only been taking it for a short period of time.

Is your doctor going to prescribe something different or are you going to attempt to go med free?

My doctor ended up putting me back on Seroquel (200mg/day), although I changed that medication because of the weight gain, but when I hadn't taken the Geodon for two days and was unable to function, it was almost a relief to be back on something that I knew worked.  He also gave me Klonopin (1mg as needed) for the anxiety that came with the withdrawal.

I'm not sure how long you can expect to go through these symptoms, but definitely give your doctor and call and see if there is anything they can do.  I found the anxiety was the worst part, and was only slightly relieved by taking long walks....

Let me know what happens!
Blank
603543_tn?1255298050
Thanks!! Im acutally on effexor xr 37.5mg, so I guess were trying just that, Im suppose to exercise more  and hes giving me a low dose sleeping pill,  also im in cognitive thereapy to change the way I think so hopefully I wont become depresed again... I go back in a month to see the dr..Its funny, its such a low dose of the pill it shouldt really have any effect, but they all do for me, very frustrating, especially since Im startin a new job today....So I hope that works
Blank
Post a Comment
To
Recent Activity
2020005_tn?1417986816
Blank
KTowne commented on TMI. picture. mucous ...
4 hrs ago
2020005_tn?1417986816
Blank
KTowne commented on ribaby15's status
12 hrs ago
11318065_tn?1425285999
Blank
Cricketk92 commented on Home
20 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
ggreg
NC
Depression Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
ggreg
NC